# SDR AALA20130707006

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 71,499 hours, 37,749 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT WHEEL WALL FRAME AT TOP OTBD END ABOVE FLAP BUS CABLE PULLEYS.   INSTALLED REPAIR DOUBLER & -5 JAMB SECTION IAW SRM 51-70-05.
